Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Bleeding after periods, vaginal itching, lump on the clitoris. Not on birth control. Anything serious?

Hi I am bisexual and I came off my period 4 days ago. Since then I keep bleeding when I sleep with my girlfriend. My vagina is quite itchy around the time of my period. I came off the contraceptive pill about 4 months ago and I have only noticed this since coming off it. I also have a purple coloured lump on my clitoris that is sore to touch which has been there about a month, is this anything serious?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

Its nothing serious.
Possibility of fungal infection along with excoriation has to be considered.
Hot seitz bath, Cleaning the area clean and dry will help. Also local application of antifungal like clotrimazole and steroid ointment will yhelp.
In case lesion persists would suggest you to consult Gynaecologist.

In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr Deepak K K
Answered: Thu, 2 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor